# SDR V0XD20180216001

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 15,235 hours, 12,254 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM HAS SIGNS OF CORROSION.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-21, 51-42-06, AND 51-42-13,
